International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 697-703
Lucas numbers of the form , where is prime
Mathematics Dept., San Francisco State University, San Francisco 94132, CA, USA
Received 1 February 1989; Revised 8 February 1990
Copyright © 1991 Neville Robbins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the Lucas number, where is a natural number.
Using elementary techniques, we find all solutions of the equation:
where is prime and .